# SDR JGVR20150325001

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: General aviation
- Aircraft: N109GX
- Make and model: Gulstm G100
- Aircraft serial: 142
- Aircraft time: 4,342 hours, 3,650 cycles
- Engine: Hnywl TFE73140R
- Engine time: 4,296 hours, 3,607 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: SBJ10532507
- Condition: Leaking
- Location: Zone 400
- Part time: 4,296 hours, 3,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE WORK, FOUND THE NR 1 ENGINE HP BLEED AIR DUCT ASSEMBLY 90 DEG. CONNECTION WITH A BLOWN GASKET - BLACK SOOT EVIDENT ON THE BYPASS DUCT AND INNER SURFACE OF UPPER ENGINE COWL.  THIS ENGINE IS SIMILAR AS THAT ON THE GULFSTREAM G150 AND THE EFFECTED PARTS IDENTICAL PER THE AIRCRAFT IPC'S.  FOR THE G150, GULFSTREAM ISSUED SB 150-71-154 'POWERPLANT - ENGINE HIGH PRESSURE (HP) AIR DUCT ASSEMBLY SBJ10532-507 - MISMATCH'.  THERE IS NO SUCH SB FOR THE GULFSTREAM G100/SPX AIRCRAFT.
